# SDR DLL10981158

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND FLASHLIGHT AT L-2 FLT ATTN SEAT INOP.  RED IND NOT FLASHING.  RELAMPED INDICATOR LIGHT.  CKS OK.
